# SDR CA070409005

- Difficulty date: April 6, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Piper PA-23-250
- Aircraft time: 4,734 hours
- Engine: Lyc IO540C4B5
- Propeller: Hartzl HCE2YR2
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Selector
- Condition: Failed
- Location: Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: D

## Discrepancy

(CAN) DURING FUNCTIONAL TEST PRIOR TO TAKEOFF, WHEN MOVING FUEL SELECTOR FROM OB TO IB TANKS THE ROLL PIN CONNECTING THE FUEL SELECTOR HANDLE TO THE LINKAGE FAILED.  THIS FAILURE LEFT THE RT ENGINE FUEL SELECTOR IN THE OFF  POSITION, STARVING THE ENGINE FOR FUEL.  THE AIRCRAFT RETURNED TO THE RAMP FOR REPAIRS.    (TC NR 20070409005)
